I waited a few days and I am still having these weird thoughts and they are making me extremly anxious. Anyone out there that can give me some advice?
I would hazard that withdrawing has precipitated the thoughts.
If the med was causing the thoughts you would have had the thoughts while on the med.
Probably the best thing for you to do would be to go back on the med at the lowest dose at which you weren't having symptoms (strange thoughts, etc). And then taper from there. The doctor on the mental health expert forum usually advises a three week taper. You could ask him directly or check out some of the older posts.
He sometimes says to get covered with klonopin for the last week too.
Thanks for your response I did start them back I have been back on them for a week now but I guess they are not working yet. I take Xanax everyday is that the same thing as klonopin?
Not quite. You should speak to your doctor or ask a question in the mental health expert forum. The doctor there is better able to advise.
It sounds like you may need a medication review.